Skin reaction to the vaccine?

talkhealth are teaming up with The British Skin Foundation, The Psoriasis Association, The British Association of Skin Camouflage (BASC) and Vitiligo Society to offer an online expert clinic on general skin conditions.

Sign in to post your questions.
Locked
2 posts
Guest Posts
Posts: 687
Joined: Wed Sep 07, 2016 4:12 pm
Report Quote

by Guest Posts on Wed Sep 15, 2021 9:29 am

Skin reaction to the vaccine?

Since double vaccinated I've had a rash from hands, arms, shoulders, legs, outer thighs, sides. The topical steroid my GP usually prescribes for my occasional very dry patches doesn't work and the rash isn't going away although some days better than others depending if I am hot or not. I've had it three months now. Advice would be appreciated, thank you
talkhealth team on behalf of a guest visitor

User avatar
Dr Anton Alexandroff
Posts: 425
Joined: Tue Sep 18, 2012 9:11 am
Report Quote

by Dr Anton Alexandroff on Tue Sep 28, 2021 10:09 am

Re: Skin reaction to the vaccine?

Hello,
so sorry to hear about your skin problem. It would be necessary to make a diagnosis first to know how to treat your skin. condition. You need to see your dermatologist to make a diagnosis.
Kind regards,
Dr Anton Alexandroff
Consultant Dermatologist, Honorary Senior Lecturer & BSF spokesperson - FRCP, CCT (Derm), PhD, FRSM, FAAD

http://www.talkhealthpartnership.com/on ... ndroff.php

Locked
2 posts